Repositorio de producción científica de la Universidad de Sevilla

Asymptotic behaviour of nonlocal p-Laplacian reaction-diffusion problems


Advanced Search
Opened Access Asymptotic behaviour of nonlocal p-Laplacian reaction-diffusion problems

Show item statistics
Export to
Author: Caraballo Garrido, Tomás
Herrera Cobos, Marta
Marín Rubio, Pedro
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2018-03
Published in: Journal of Mathematical Analysis and Applications, 459 (2), 997-1015.
Document type: Article
Abstract: In this paper, we focus on studying the existence of attractors in the phase spaces L2(Ω) and Lp(Ω) (among others) for time-dependent p-Laplacian equations with nonlocal diffusion and nonlinearities of reaction-diffusion type. Firstly, we prove the existence of weak solutions making use of a change of variable which allows us to get rid of the nonlocal operator in the diffusion term. Thereupon, the regularising effect of the equation is shown applying an argument of a posteriori regularity, since under the assumptions made we cannot guarantee the uniqueness of weak solutions. In addition, this argument allows to ensure the existence of an absorbing family in W1,p 0 (Ω). This leads to the existence of the minimal pullback attractors in L2(Ω), Lp(Ω) and some other spaces as Lp∗−(Ω). Relationships between these families are also established.
Size: 344.3Kb
Format: PDF


DOI: 10.1016/j.jmaa.2017.11.013

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)